# SDR DLM88951732

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- System (JASC): 2420 · AC Generation System
- Part: Gen Control
- Part number: 947F9463
- Condition: Failed
- Location: Ee Compt
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, LOST RIGHT ENGINE GENERATOR.  APU WAS DEFERRED, RETURNED JFK.  REPLACED GENERATOR CONTROL UNIT OPERATION NORMAL.
